# SDR SWIA202055071

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD MIDDLE FITTING PAD CONTACT AREA DIMPLING, MARKED.  C-CHECK RO 1/5/2021.  BLENDED SERVICE DOOR FWD MIDDLE FITTING PAD, REF CRJ700 SRM.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.  OPERATIONS CHECKS GOOD.
